MathSciNet Relay Station
MathSciNet bibliographic data
MR56670 27.2X
Macbeath, A. M. On measure of sum sets. II. The sum-theorem for the torus. Proc. Cambridge Philos. Soc. 49, (1953). 40–43.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement